# SDR DALA2022061704224

- Difficulty date: June 14, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 28,119 hours, 10,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8798259) DURING INSPECTION FOUND ALL INTERIOR EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1695 INOP. REMOVED AND REPLACED BATTERY PACK AT LOCATION M1695 PER B737 AMM. 33-51. OPS NML.
